# SDR CA040210001

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED, ON POWER UP, SMOKE COMING FROM THE RT SIDE OF COCKPIT.  ADDITIONAL INFORMATION IS THAT THE SMOKE WAS COMING FROM AROUND THE FO WINDSHIELD/WINDOW POST.  MAINTENANCE DEFERED THE FLIGHT DECK FLOOD LIGHTS IAW MEL 33-11-01, AND RETURNED THE AIRCRAFT TO SERVICE.
